# SDR IPXA2019011137742

- Difficulty date: January 3, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A53981113200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR JUST AFT OF LT FRAME 79 HAS A CRACKED CUSP WEB. REMOVED AND REPLACED SHEAR PLATE PER SREO A300-5310-58168-A.
